# SDR YENA20120131430

- Difficulty date: January 31, 2012
- Submitted: February 2, 2012
- Operation: Air carrier
- Aircraft: N527JL
- Make and model: Airbus A320-232
- Aircraft serial: 1557
- Aircraft time: 34,841 hours, 12,699 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 848401
- Part serial: A98517
- Condition: Failed
- Location: Nlg
- Part time: 5,465 hours, 1,961 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 166 PDX-JFK, ON FINAL INTO JFK AFTER PLACING GEAR HANDLE DOWN EXPERIENCED L/G GEAR NOT DOWNLOCKED.  ACCOMPLISHED QRH PROCEDURE AND ACHIEVED SAFE GEAR CONFIG WITH ONE RECYCLE.  UPON OPENING NOSE GEAR W/W FOUND RT GEAR DOOR NOT INDICATING DOOR OPEN (IN TRANSIT) PERFORMED TASK 32-31-00-810-818 FOUND 38GA PROX SW OUT OF LIMITS REMOVED AND REPLACED RT NOSE GEAR PROX SW 38 GA IAW 32-31-73-ALL IND OF NOSE GEAR NOW OPS CK GOOD.  LGCIU 1 AND 2 BITE CHK GOOD IAW AMM 32-69-00.
